# SDR REXA2022042000657

- Difficulty date: January 6, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: CC670340942
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 FLOOR BEAM IS CORRODED BETWEEN RBL 9 AND BL 0 - REMOVED AND REPLACED 280 FLOOR BEAM R/H SIDE IAW CRJ900 SRM 51-42-06, 51-42-13, 51-42-21, 51-42-22
